Jump to content

Photo

Cystic Acne & Inhalers

cyst steroid

3 replies to this topic

#1 tracy521

tracy521

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,521
    Likes: 163
About Me
  • Gender:Female
  • Location:pittsburgh
  • Joined: 18-October 05

Posted 07 February 2013 - 12:10 PM

So I have been struggling on and off for years with cystic acne and for years i was using Advair and over the summer I have switched to Flovent. I was just looking at the side effects now because my derm mentioned about inhaled steroids making acne worse so is this true? If so are there any inhalers that dont have steroids I could try? I have been on them for about 8 years so far. I have been trying to use it every other day now since I only have allergy related asthma from my cats but I cant go much longer than that or I start wheezing. I know I shouldnt have cats but I love them to pieces. Anyways has anybody else noticed worse acne with the inhalers? Would using a steroid also screw up my hormones over time and make it harder for me to heal?



#2 Orin

Orin

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 27-February 13

Posted 27 February 2013 - 11:12 AM

Hey there. I have asthma too and I've been using symbicort turbuhaler for years. Can't remember since when. But I noticed that I easily get acne now than in the past. I'm not sure whether the inhaler is the cause. I got a cystic pimple on my face at the end of last year and I have never gotten one before so it is pretty new to me. A few months later the pimple seemed to decrease in size and almost disappeared but then a new one formed on the same spot >< I don't know why it happened. Btw,  I'm not sure if there's an inhaler without steroids because I think they're supposed to help with the inflammation but I'll ask my doctor :)



#3 jyogi

jyogi

    New Member

  • Members
  • Posts & Likes
    Posts: 19
    Likes: 0
About Me
  • Joined: 20-January 13

Posted 03 March 2013 - 04:00 AM

alright so i began getting cystic pimples alot and i believed it was due to me using the qvar and i believe that was the cause while using inhaled cortical steroids  , so i switced to singular and ive been getting less pimples , the reason i believe qvar was giving me pimples was becuase that medicine makes you more prone to infections and you heal slower try singulair it is great



#4 tracy521

tracy521

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,521
    Likes: 163
About Me
  • Gender:Female
  • Location:pittsburgh
  • Joined: 18-October 05

Posted 03 March 2013 - 06:49 PM

awesome will do - thank you so much!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users